Tokyo Journal of Mathematics

On the Schur Indices of the Irreducible Characters of Finite Unitary Groups

Zyozyu OHMORI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 23, Number 1 (2000), 15-36.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958805

Digital Object Identifier
doi:10.3836/tjm/1255958805

Mathematical Reviews number (MathSciNet)
MR1763502

Zentralblatt MATH identifier
0967.20026

Citation

OHMORI, Zyozyu. On the Schur Indices of the Irreducible Characters of Finite Unitary Groups. Tokyo J. Math. 23 (2000), no. 1, 15--36. doi:10.3836/tjm/1255958805. https://projecteuclid.org/euclid.tjm/1255958805


Export citation